# SDR SIMA1333

- Difficulty date: May 12, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N213AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 211
- Aircraft time: 19,013 hours, 24,491 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CT7G010
- Part serial: 2186
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5255 - AFTER STARTING THE NR 2 ENGINE, SMOKE IN THE LAVATORY WAS INDICATED AT THE FLIGHT ATTENDANT PANEL.  VISUAL INSPECTION INDICATED THERE WAS NO FIRE OR SMOKE.  REPLACED THE LAVATORY SMOKE DETECTOR.  OPS CHECKED GOOD.  (X)
